Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 145, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 30, 2016, 6:39 PM CDT for Carroll County, Chariton County, Saline County, Missouri. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2016, 6:39 PM CDT (23:39 UTC)
- Expired
- Jun 30, 2016, 7:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, MO, Chariton County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 128 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 7:00 PM CDT | TSTM WND DMG | Gilliam, MO | TREE BRANCH FELL AND BROUGHT DOWN POWER LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
905
WUUS53 KEAX 302339
SVREAX
MOC033-041-195-010015-
/O.NEW.KEAX.SV.W.0145.160630T2339Z-160701T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 PM CDT THU JUN 30 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
NORTHEASTERN SALINE COUNTY IN CENTRAL MISSOURI...
SOUTHERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 715 PM CDT
* AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BRUNSWICK...
OR 14 MILES NORTH OF SLATER...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SLATER...BRUNSWICK...KEYTESVILLE...GILLIAM...MIAMI...DE WITT...
TRIPLETT AND DALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3934 9279 3927 9283 3913 9306 3942 9332
3957 9313 3934 9277
TIME...MOT...LOC 2339Z 312DEG 38KT 3941 9317
HAIL...1.00IN
WIND...60MPH
$$
WELSH3 follow-up statements
938
WWUS53 KEAX 302346
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT THU JUN 30 2016
MOC033-041-195-010015-
/O.CON.KEAX.SV.W.0145.000000T0000Z-160701T0015Z/
CARROLL MO-SALINE MO-CHARITON MO-
646 PM CDT THU JUN 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EAST CENTRAL CARROLL...NORTHEASTERN SALINE AND SOUTHERN CHARITON
COUNTIES...
AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRUNSWICK...OR
10 MILES NORTH OF SLATER...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SLATER...BRUNSWICK...KEYTESVILLE...GILLIAM...MIAMI...
DE WITT AND DALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3934 9279 3927 9283 3913 9306 3937 9328
3954 9308 3934 9277
TIME...MOT...LOC 2345Z 312DEG 38KT 3936 9310
HAIL...1.00IN
WIND...60MPH
$$
WELSH671
WWUS53 KEAX 302356
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CDT THU JUN 30 2016
MOC033-010004-
/O.CAN.KEAX.SV.W.0145.000000T0000Z-160701T0015Z/
CARROLL MO-
656 PM CDT THU JUN 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARROLL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3934 9279 3927 9283 3913 9306 3932 9323
3939 9316 3938 9314 3938 9311 3941 9312
3942 9313 3951 9304 3934 9277
TIME...MOT...LOC 2354Z 312DEG 38KT 3929 9300
$$
MOC041-195-010015-
/O.CON.KEAX.SV.W.0145.000000T0000Z-160701T0015Z/
SALINE MO-CHARITON MO-
656 PM CDT THU JUN 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN SALINE AND SOUTHEASTERN CHARITON COUNTIES...
AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SLATER...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SLATER...BRUNSWICK...KEYTESVILLE...GILLIAM...MIAMI AND DALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3934 9279 3927 9283 3913 9306 3932 9323
3939 9316 3938 9314 3938 9311 3941 9312
3942 9313 3951 9304 3934 9277
TIME...MOT...LOC 2354Z 312DEG 38KT 3929 9300
HAIL...1.00IN
WIND...60MPH
$$
WELSH625
WWUS53 KEAX 010003
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 PM CDT THU JUN 30 2016
MOC041-195-010015-
/O.CON.KEAX.SV.W.0145.000000T0000Z-160701T0015Z/
SALINE MO-CHARITON MO-
703 PM CDT THU JUN 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN SALINE AND SOUTHEASTERN CHARITON COUNTIES...
AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLASGOW...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SLATER...KEYTESVILLE...GILLIAM AND DALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3934 9279 3927 9283 3913 9306 3929 9319
3936 9309 3943 9309 3949 9302 3934 9277
TIME...MOT...LOC 0002Z 312DEG 38KT 3923 9291
HAIL...1.00IN
WIND...60MPH
$$
WELSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:53 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 30, 3:53 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
353 PM CDT THU JUN 30 2016
.Discussion...
Issued at 352 PM CDT THU JUN 30 2016
Weak surface trough currently over northern Missouri drawing
southerly winds across the eastern half of the CWA, with northerly
winds nosing into northwestern Missouri along the leading edge of a
surface ridge. Expect cooler and drier air to move into the area
behind this cold front. Already there have been a few marginally
strong storms forming within a fairly juicy atmosphere characterized
by temperatures in the 80s and dewpoints in the upper 60s to lower
70s. The resultant instability appears to be in the 1500 to 2500
J/kg MLCAPE range. Within the ambient northwest flow aloft there
will be a shortwave trough digging into the area through the
evening. This will help to supply some mid level support for ascent
over this aforementioned charged up atmosphere. Effective bulk shear
values of around 30 to 40 kts, especially in northern and central
Missouri could help aid in updraft maintenance, bringing a chance
for organized and possibly severe thunderstorms. Hail and wind are
the primary concerns considering the lack of low level flow at the
surface. By later tonight the frontal boundary should be south and
west of the forecast area, lending to mostly dry conditions through
the day on Friday. The best and likely only chance for rain will be
across southeastern/east central Kansas and southwestern/west
central Missouri, but overall it appears rain will be mostly located
across southern Kansas for Friday.
That frontal boundary will then lift northward on Friday night and
Saturday morning in response to a shortwave trough working its way
into the flow from the Pacific southwest. As the trough works
through the 4-corners region it will help lift that boundary north.
Supplemented with moisture on the order of 2+ inches of precipitable
water ingredients will be in place for a fairly prolonged moderate
to heavy rain event across the area. The boundary itself will likely
wobble a bit to the north and south through the weekend, but will
likely remain between HWY 36 and Interstate 44. As the trough slowly
meanders out of the mountainous southwest and into the high/central
plains it will generally trek along the boundary, which will cause
widespread moderate to heavy rain. With mid level flow favoring a
direction generally along and/or parallel to the boundary storms
will continue to form and train over the same area through Saturday
and most of Sunday. The result of the high moisture as well as the
mesoscale factors of the low level focus for storms will likely be a
widespread area of 3 to 6 inch rain amounts with perhaps some
localized areas of larger amounts. Confidence is growing to a medium
to high level that this prolonged moderate to heavy rain will occur
generally along the I-70/Missouri River corridor plus or minus 50
miles either side (north or south) of that corridor. With a decent
amount of confidence in river and stream flooding as well as some
flash flooding from rain rates approaching 2+ inches per hour for
periods of time have continue the Flash Flood Watch through Sunday
night, and have added 3 counties to the watch, namely Linn (KS),
Bates, and Henry. By Sunday night the trough should be off to the
east and out of the area, thus gradually ending chances for rain
from west to east.
For the 4th of July holiday the boundary should be south of the
area, and some shortwave ridging will take place over the forecast
area, which should minimize chance for rain for Independence day.
The next system could bring some rain back to the area Tuesday night
into Wednesday.
&&
.Aviation...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1237 PM CDT THU JUN 30 2016
Next few hours should see increasing chances for thunderstorm
activity, but chances will likely dwindle toward sunset as the front
approaches. The front could linger until 00z, but likely will be
through the terminal before that. Otherwise VFR anticipated through
the rest of the forecast.
&&
.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch from Friday evening through late Sunday night
for KSZ025-057-060-102>105.
MO...Flash Flood Watch from Friday evening through late Sunday night
for MOZ011>017-020>025-028>033-037>040-043>046-053-054.
&&
Discussion...Leighton
Aviation...LeightonHazardous weather outlook, Jun 30, 5:17 AM CDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 517 AM CDT THU JUN 30 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 517 AM CDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TODAY. A FEW STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD HEAVY RAIN IS EXPECTED SATURDAY AND SUNDAY. FLASH FLOODING IS POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jun 30, 4:51 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 PM CDT THU JUN 30 2016
MOZ043-053-054-302215-
HENRY MO-BATES MO-CASS MO-
451 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS...EASTERN BATES
AND SOUTHWESTERN HENRY COUNTIES UNTIL 515 PM CDT...
AT 451 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF CREIGHTON...OR 10 MILES EAST OF ADRIAN...MOVING
SOUTHEAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ADRIAN...URICH...DEEPWATER...MONTROSE...CREIGHTON...HARTWELL...
BALLARD AND LA DUE.
LAT...LON 3844 9438 3852 9401 3826 9374 3821 9390
3821 9405 3815 9405 3811 9418
TIME...MOT...LOC 2151Z 320DEG 38KT 3839 9417
WELSHSpecial weather statement, Jun 30, 5:01 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT THU JUN 30 2016
MOZ016-024-302230-
SULLIVAN MO-LINN MO-
501 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN AND
NORTHEASTERN LINN COUNTIES UNTIL 530 PM CDT...
AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MILAN...MOVING SOUTHEAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MILAN...BROWNING...REGER AND WINIGAN.
LAT...LON 4012 9285 4000 9285 3992 9310 4023 9325
4030 9302
TIME...MOT...LOC 2201Z 320DEG 38KT 4022 9315
WELSHSpecial weather statement, Jun 30, 5:10 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 PM CDT THU JUN 30 2016
MOZ054-302245-
HENRY MO-
510 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HENRY COUNTY UNTIL 545
PM CDT...
AT 510 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
URICH...OR 8 MILES WEST OF CLINTON...MOVING SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...DEEPWATER...MONTROSE...COAL...BROWNINGTON...
TIGHTWAD AND LA DUE.
LAT...LON 3821 9403 3829 9407 3834 9407 3844 9374
3833 9351 3821 9352 3821 9354 3822 9356
3821 9357 3820 9356 3820 9360
TIME...MOT...LOC 2210Z 315DEG 35KT 3839 9394
WELSHSpecial weather statement, Jun 30, 5:19 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 519 PM CDT THU JUN 30 2016 MOZ014-015-023-302245- LIVINGSTON MO-GRUNDY MO-DAVIESS MO- 519 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON... SOUTHWESTERN GRUNDY AND EASTERN DAVIESS COUNTIES UNTIL 545 PM CDT... AT 519 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER JAMESPORT...OR 7 MILES NORTHEAST OF GALLATIN...MOVING SOUTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GALLATIN...JAMESPORT...JAMESON...LOCK SPRINGS AND SPRING HILL. LAT...LON 4005 9408 4010 9384 3984 9347 3979 9395 TIME...MOT...LOC 2219Z 315DEG 35KT 3998 9385 WELSH
Local storm report, Jun 30, 5:20 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG TRENTON 40.08N 93.62W
06/30/2016 GRUNDY MO EMERGENCY MNGR
POWER POLE SNAPPED IN TRENTON. NO OTHER DAMAGE IS
REPORTED AND WIND ESTIMATES WERE BELOW 40 MPH. THE POLE
WAS REPORTED TO BE IN POOR CONDITION SO WINDS WERE LIKELY
SUBSEVERE.
&&
JLSpecial weather statement, Jun 30, 6:16 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 PM CDT THU JUN 30 2016
MOZ031-032-039-302345-
CHARITON MO-CARROLL MO-SALINE MO-
616 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARROLL...NORTH
CENTRAL SALINE AND CENTRAL CHARITON COUNTIES UNTIL 645 PM CDT...
AT 616 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HALE...OR 15 MILES SOUTHWEST OF BROOKFIELD...MOVING SOUTHEAST AT 45
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SALISBURY...BRUNSWICK...KEYTESVILLE...HALE...BOSWORTH...MIAMI...
MENDON...DE WITT...SUMNER...ROTHVILLE...TRIPLETT AND DALTON.
LAT...LON 3930 9322 3960 9341 3962 9337 3962 9327
3963 9326 3965 9328 3966 9327 3966 9328
3971 9318 3971 9310 3943 9270 3941 9270
TIME...MOT...LOC 2316Z 314DEG 39KT 3961 9326
WELSHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:52 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 3 days |
| Jun 30, 12:49 PM CDT | Special Weather Statement | EAX | Buchanan | 41 min |
| Jun 30, 3:28 PM CDT | Special Weather Statement | EAX | Harrison | 32 min |
| Jun 30, 3:50 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Worth | 25 min |
| Jun 30, 3:52 PM CDT | Special Weather Statement | EAX | Cass | 23 min |
| Jun 30, 3:55 PM CDT | Special Weather Statement | EAX | Mercer | 50 min |
| Jun 30, 4:07 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 23 min |
| Jun 30, 4:22 PM CDT | Special Weather Statement | EAX | Adair, Schuyler | 38 min |
| Jun 30, 4:24 PM CDT | Special Weather Statement | EAX | Sullivan | 36 min |
| Jun 30, 4:42 PM CDT | Special Weather Statement | EAX | Grundy | 33 min |
| Jun 30, 4:51 PM CDT | Special Weather Statement | EAX | Henry | 24 min |
| Jun 30, 5:01 PM CDT | Special Weather Statement | EAX | Sullivan | 29 min |
| Jun 30, 5:10 PM CDT | Special Weather Statement | EAX | Henry | 35 min |
| Jun 30, 5:19 PM CDT | Special Weather Statement | EAX | Daviess | 26 min |
| Jun 30, 6:16 PM CDT | Special Weather Statement | EAX | Chariton | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.